Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Joker8118

Swollen Lips on Isotretinoin

Hello

I have been on Isotretinion 60mg for nearly two months now. The only real side effect I've had (other than the obvious dry skin etc.) is swollen lips. I was just wondering if other people who have had swollen lips while taking this drug... do the swollen lips return to normal after finishing the course of drugs or will I be stuck like this?

Thanks

Share this post


Link to post
Share on other sites

I've alread PM'd the poster, (and I'm probably not the only one), but for anyone else reading this...

Swollen lips from any medication could be a sign of allergy and is extremely dangerous, could possibly even be fatal.

It's called Anaphylaxis.

Always take caution with any reactions you experience when taking a new medication and discuss them with your Dr.

You can always read the patient info that comes with medication to see which are common side effects and which are uncommon reactions that require immediate attention.

Swollen lips, face, neck and/or throat require immediate attention, always.

I'm not saying be paranoid, just BE CAREFUL!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×